Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Plaquenil

Plaquenil

I take plaquenil. 200mg 1 pill twice a day! I have stomach aches and now I notice my pelvic area and groin feels stiff and hurts. I know this is not normal. Has anyone else experience anything like this?

A myRAteam Member said:

It's been a minute since I was on Plaquenil but don't remember having the pelvic pains. I did have the stomach issues and my hair came out! Talk to your doctor.

posted almost 3 years ago
A myRAteam Member said:

I take Plaquenil also, but I take 400 mg in the morning. I did have stomach issues at first, but I was told to always take it with yogurt in the morning. As far as my pelvic area and groin being stiff and hurting I have not had that. You may want to check with your doctor. Hugs.

posted almost 3 years ago
A myRAteam Member said:

I take Plaquenil same dosage and I haven't had any trouble sorry you're having trouble

posted almost 3 years ago
A myRAteam Member said:

I thought it was in my head but when i was outside the other day and stood out there for a while i felt my skin burning and tingling. And to think i asked my dr if i could keep laying in the tanning bed LOL. Self tanner here i come!

posted almost 3 years ago
A myRAteam Member said:

Every time I go on Plaquinel I get burned while driving in a car. I'm off it again. Even taking sun block doesn't seem to help. I'm not on anything for RA as I'm highly allergic to all the meds that come down the pike!

posted almost 3 years ago
Already a Member? Log in